Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 893254, 10 pages
Research Article

Semigroup Method on a /G/1 Queueing Model

Xinjiang Radio & TV University, Urumqi 830049, China

Received 24 December 2012; Revised 20 March 2013; Accepted 21 March 2013

Academic Editor: B. G. Konopelchenko

Copyright © 2013 Alim Mijit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alim Mijit, “Semigroup Method on a /G/1 Queueing Model,” Advances in Mathematical Physics, vol. 2013, Article ID 893254, 10 pages, 2013. doi:10.1155/2013/893254